Document Detail


Effects of flecainide therapy on inappropriate shocks and arrythmias in catecholaminergic polymorphic ventricular tachycardia.
MedLine Citation:
PMID:  22672791     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
We report the case of a child with catecholaminergic polymorphic ventricular tachycardia, who had inappropriate electric shocks by an implantable cardioverter defibrillator and from recurrence of arrhythmias despite an appropriate β-blocking treatment. An additional treatment by flecainide completely suppressed inappropriate shocks due to sinusal tachycardia and ventricular tachyarrhythmias. We briefly discuss the potentially interesting effect of flecainide in this specific arrhythmia.
Authors:
Caroline Jacquemart; Fazia Ould Abderrahmane; Martial M Massin
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-6-4
Journal Detail:
Title:  Journal of electrocardiology     Volume:  -     ISSN:  1532-8430     ISO Abbreviation:  -     Publication Date:  2012 Jun 
Date Detail:
Created Date:  2012-6-7     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0153605     Medline TA:  J Electrocardiol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2012 Elsevier Inc. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Electrocardiographic changes of ST-elevation myocardial infarction in patients with complete occlusi...
Next Document:  Silicone lymphadenopathy: an unexpected cause of neck lumps.